# SDR SWIA2021072159655

- Difficulty date: May 13, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 38,378 hours, 36,948 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-409 Lbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION SCRATCHES AND GOUGES NOTED ON FLOOR SEAT RAIL AT LBL9 AT APPROX. FS364.00-409.00 (MARKED)     (C-CHECK RO 7/18/2021)    INSTALLED NEW FLOOR SEAT RAIL AT LBL9 AT APPROX. FS364.00-409.00 REF CRJ-200 AMM 53-01-11-400-802
